MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA NEO 7 VR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA NEO 7 VR-T DF-1 PROMRI; ICD
Model Number 429531
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Device was explanted because they device pocket never healed and the wound was opening.Should additional information become available, this report will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.

Brand Name
ILIVIA NEO 7 VR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10888238
Report Number1028232-2020-05111
Device Sequence Number14266474
Product Code LWS
UDI-Device Identifier04035479156763
UDI-Public04035479156763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number429531
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR